Alert archive / Florida / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 77, NWS Miami, FL

June 22, 2023Glades County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 22, 2023, 2:41 PM EDT for Glades County, Florida. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2023, 2:41 PM EDT (18:41 UTC)
Expired
Jun 22, 2023, 3:15 PM EDT
In force
34 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Glades County, FL

The radar

The Melbourne radar (KMLB), 113 km from the middle of the area, began a volume at 18:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 6.7 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2023-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 905 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2023-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
905 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
1038 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.4
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted.

554 
WUUS52 KMFL 221841
SVRMFL
FLC043-221915-
/O.NEW.KMFL.SV.W.0077.230622T1841Z-230622T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
241 PM EDT Thu Jun 22 2023

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  Northeastern Glades County in southern Florida...

* Until 315 PM EDT.

* At 241 PM EDT, a severe thunderstorm was located over Brighton
  Seminole Reservation, or 8 miles northeast of Lakeport, moving
  north at 25 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Lakeport, Buckhead Ridge, Brighton Seminole Reservation and Indian
  Prairie Canal Mouth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2720 8093 2719 8091 2718 8091 2717 8090
      2717 8088 2714 8087 2719 8084 2718 8080
      2717 8080 2697 8092 2695 8100 2694 8100
      2696 8116 2721 8116 2721 8102
TIME...MOT...LOC 1841Z 191DEG 24KT 2706 8103 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Hadi
4 follow-up statements
900 
WWUS52 KMFL 221847
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
247 PM EDT Thu Jun 22 2023

FLC043-221915-
/O.CON.KMFL.SV.W.0077.000000T0000Z-230622T1915Z/
Glades FL-
247 PM EDT Thu Jun 22 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR NORTHEASTERN GLADES COUNTY...

At 247 PM EDT, a severe thunderstorm was located over Brighton
Seminole Reservation, or 8 miles west of Buckhead Ridge, moving north
at 30 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Lakeport, Buckhead Ridge, Brighton Seminole Reservation and Indian
Prairie Canal Mouth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2720 8093 2719 8091 2718 8091 2717 8090
      2717 8088 2714 8087 2719 8084 2718 8080
      2717 8080 2697 8092 2695 8100 2694 8100
      2696 8116 2721 8116 2721 8102
TIME...MOT...LOC 1847Z 191DEG 24KT 2710 8102 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Hadi
856 
WWUS52 KMFL 221858
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
258 PM EDT Thu Jun 22 2023

FLC043-221915-
/O.CON.KMFL.SV.W.0077.000000T0000Z-230622T1915Z/
Glades FL-
258 PM EDT Thu Jun 22 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR NORTHEASTERN GLADES COUNTY...

At 258 PM EDT, a severe thunderstorm was located 7 miles northeast of
Brighton Seminole Reservation, or 7 miles west of Buckhead Ridge,
moving north at 30 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Buckhead Ridge and Brighton Seminole Reservation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2721 8102 2720 8093 2719 8092 2719 8091
      2718 8091 2717 8090 2717 8088 2710 8091
      2700 8101 2707 8116 2721 8116
TIME...MOT...LOC 1858Z 191DEG 24KT 2717 8100 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Hadi
214 
WWUS52 KMFL 221908
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
308 PM EDT Thu Jun 22 2023

FLC043-221915-
/O.CON.KMFL.SV.W.0077.000000T0000Z-230622T1915Z/
Glades FL-
308 PM EDT Thu Jun 22 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR NORTHEASTERN GLADES COUNTY...

At 308 PM EDT, a severe thunderstorm was located 9 miles northwest of
Buckhead Ridge, moving north at 30 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Buckhead Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2721 8102 2720 8093 2719 8092 2719 8091
      2718 8091 2717 8090 2717 8088 2713 8090
      2713 8097 2712 8116 2721 8116
TIME...MOT...LOC 1908Z 191DEG 24KT 2724 8099 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Hadi
873 
WWUS52 KMFL 221915
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
315 PM EDT Thu Jun 22 2023

FLC043-221925-
/O.EXP.KMFL.SV.W.0077.000000T0000Z-230622T1915Z/
Glades FL-
315 PM EDT Thu Jun 22 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GLADES COUNTY HAS
EXPIRED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.

LAT...LON 2721 8102 2720 8093 2719 8092 2719 8091
      2718 8091 2717 8090 2717 8088 2713 8090
      2713 8097 2712 8116 2721 8116
TIME...MOT...LOC 1915Z 191DEG 24KT 2727 8098 

$$

Hadi

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 12:58 PM EDT, 1 hour 43 minutes earlier.

Area forecast discussion, Jun 22, 12:58 PM EDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Miami FL
1258 PM EDT Thu Jun 22 2023

...New SHORT TERM, AVIATION, MARINE...

.SHORT TERM...
(Rest of today through Friday)
Issued at 1256 PM EDT Thu Jun 22 2023

Rinse and repeat conditions today as an upper level low remains
pinned over the southeastern CONUS between two upper level ridges.
Scattered showers and thunderstorms have started developing over
interior and southwest Florida, with some light showers also
moving over the metro areas early this afternoon. Activity will
progress northward through the afternoon, with some of the
stronger storms presenting a low-end risk for severe weather
impacts, including strong damaging winds and small hail (up to the
size of a quarter). This risk looks to be maximized over the
interior portions of South Florida towards Lake Okeechobee,
including Glades, Hendry and Palm Beach counties. The 12Z
sounding showed substantial instability (MUCAPE >3500 J/kg),
500mb temps ~-9C and EBWD of 30 kts, but lagging lapse rates and
weak mid-level winds could put a lid on some of the stronger
severe storm development. The sounding also showed above climo
PWATs (1.92") and slow lower-level winds, which could enhance the
threat of flooding especially for areas that have already
received copious amounts of rain over the last few days.

On Friday, the center of the upper-level low will be pushing further
northwards but troughing will continue to extend into Florida.
Southeasterly winds at the surface will become breezy as the
gradient between the trough and the Atlantic high strengthens.
Despite the departure of the low, the increased wind speeds will
bolster daytime convergence and convection over the interior,
resulting in scattered coverage of strong showers and storms.
Exact timing and locations for the strongest storms on Friday is
still a bit uncertain, but can expect the typical impacts of
strong wind gusts and periods of heavy rain that reduce
visibilities in addition to localized.

Temperatures and heat indices will remain hot today and tomorrow.
Temperatures this afternoon are expected to reach the low 90s across
much of South Florida, while heat indices could approach the 100-105
range across southwest Florida.

&&

.LONG TERM...
(Friday night through Wednesday)
Issued at 203 AM EDT Thu Jun 22 2023

By this upcoming weekend, South Florida will become flanked by
two low-level/surface ridges to the east and west along with
tropical moisture continuing to advect over South Florida. This
will allow for a synoptic pattern characterized by weak upper-
level flow which could allow for slow-moving thunderstorms. The
nature of this synoptic setup and associated deep tropical
convection could enhance the threat for localized flooding events,
however the predominately SE boundary layer winds should allow
convection to become most focused over interior portions of South
Florida (which are generally less vulnerable to flooding) but
nevertheless, PoPs remain fairly high through the weekend and
early next week as a neutral/slightly favorable synoptic pattern
coincides with plentiful tropical moisture.

Early/middle of next week, the nature of the synoptic pattern
becomes less certain. Both GFS/ECMWF continue to show deep
troughing over the eastern CONUS as two ridges of high pressure
over Texas/GOM and the Atlantic continue to block the progression
of the east CONUS trough. Therefore, deep tropical moisture will
likely linger and with the trough there will be energy via
vorticity impulses that will create potential for numerous
showers and thunderstorms again next week when combined with the
daily mesoscale processes/boundaries. However, being that this is
still about a week away, confidence remains low regarding any
impacts to South Florida as of now.

Excessive heat will continue across the region through the
extended period, with apparent temperatures at the coasts/interior
topping out around 105/108F. This may approach heat advisory for
these locations, though afternoon convection may limit the actual
highest observed temperatures in many locations, as well as the
duration of the highest temperatures that are observed.
Regardless, the combination of temperatures in the low/mid 90s
and dewpoints in the low/mid 70s will present hazardous outdoor
conditions at times (particularly in the afternoon) in terms of
excessive heat.

&&

.AVIATION...
(18Z TAFS)
Issued at 1256 PM EDT Thu Jun 22 2023

Periods of sub-VFR conditions will be likely this afternoon due to
convection across South Florida. Included TSRA TEMPO for KAPF as
storms start approaching the terminal from the Gulf. Short-fuse
TEMPOS could be needed for East Coast terminals but confidence of
timing remains low at this time. Generally southeasterly flow
between 10-15 kts this afternoon, becoming light and variable
overnight. Stronger winds possible with some of the stronger
storms.

&&

.MARINE...
Issued at 1256 PM EDT Thu Jun 22 2023

Generally south to southeasterly flow prevails across the Atlantic
marine zones. Expect seas mainly around 2 feet or less over all
local waters. Scattered showers and thunderstorms will be possible
each day, with higher chances in the evening hours. Any
thunderstorms that form could produce brief periods of rough seas
and gusty winds.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            79  91  80  90 /  30  50  50  80
West Kendall     77  93  78  91 /  30  50  50  80
Opa-Locka        78  92  78  91 /  40  50  40  80
Homestead        78  90  78  89 /  30  50  50  80
Fort Lauderdale  79  90  79  89 /  40  50  50  80
N Ft Lauderdale  79  90  80  90 /  40  50  40  80
Pembroke Pines   78  92  78  91 /  40  50  40  80
West Palm Beach  77  91  78  91 /  40  60  40  80
Boca Raton       78  93  78  91 /  40  50  40  80
Naples           78  94  78  93 /  40  70  50  80

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

SHORT TERM...ATV
LONG TERM....Redman
AVIATION...ATV
Hazardous weather outlook, Jun 22, 9:43 AM EDT, 4 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Miami FL
943 AM EDT Thu Jun 22 2023

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
231345-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach County-Metro Palm Beach County-
Coastal Collier County-Inland Collier County-Inland Broward County-
Metro Broward County-Inland Miami-Dade County-
Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County-
Coastal Broward County-Coastal Miami Dade County-Far South Miami-
Dade County-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
943 AM EDT Thu Jun 22 2023

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Florida, southern Florida, southwest Florida and Gulf of
Mexico.

.DAY ONE...Today and tonight.

Thunderstorms: Scattered thunderstorms are possible again today
especially during the late afternoon and early evening hours. There
is a chance for a few storms to become severe with damaging wind
gusts, hail, and frequent lightning the primary threats.

Flooding: Heavy rain may lead to localized flooding particularly in
poor drainage areas and locations that have recently received
several rounds of rainfall.

Excessive Heat: Peak heat indices this afternoon may reach 100 to
105 degrees across South Florida with a few spots potentially seeing
a heat index of a couple degrees higher.

Waterspouts: A few waterspouts could develop over the local waters
with strong thunderstorm activity.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Scattered to numerous thunderstorms will be possible each day
through the end of the week and into the weekend. Some storms may
contain strong gusty winds, frequent lightning, and heavy rain which
could lead to localized flooding.

Afternoon peak heat index values are expected to reach at least 100
degrees each afternoon through the end of the week and into the
weekend.

The risk of rip currents along Palm Beach and Broward county beaches
will be elevated as we head into the weekend.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report high wind, hail, and
flooding to the National Weather Service forecast office in Miami.

In the hours before

Special weather statement, Jun 22, 1:18 PM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Miami FL
118 PM EDT Thu Jun 22 2023

FLZ066-221745-
Hendry FL-
118 PM EDT Thu Jun 22 2023

...A strong thunderstorm will impact portions of northeastern Hendry
County through 145 PM EDT...

At 118 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm 10 miles south of Devils Garden, or 12 miles
south of Montura, moving north at 15 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Montura and Devils Garden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2643 8096 2642 8118 2671 8126 2671 8091
TIME...MOT...LOC 1718Z 187DEG 13KT 2647 8108

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Hadi
Special weather statement, Jun 22, 1:24 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Miami FL
124 PM EDT Thu Jun 22 2023

FLZ070-221800-
Inland Collier County FL-
124 PM EDT Thu Jun 22 2023

...Strong thunderstorms will impact portions of northwestern Collier
County through 200 PM EDT...

At 124 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 7 miles west of Big
Corkscrew Island to near Vineyards. Movement was northeast at 10 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Golden Gate Estates, Immokalee, Orangetree, Big Corkscrew Island,
Vineyards, Golden Gate, Corkscrew Swamp Sanctuary and Lake Trafford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2632 8166 2642 8166 2642 8156 2651 8156
      2651 8144 2618 8150 2618 8173 2632 8174
TIME...MOT...LOC 1724Z 213DEG 9KT 2639 8165 2622 8170

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Hadi
Special weather statement, Jun 22, 1:30 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Miami FL
130 PM EDT Thu Jun 22 2023

FLZ066-070-071-221800-
Inland Broward County FL-Hendry FL-Inland Collier County FL-
130 PM EDT Thu Jun 22 2023

...A strong thunderstorm will impact portions of east central Collier
County through 200 PM EDT...

At 130 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm 10 miles north of Big Cypress National
Preserve, or 27 miles northeast of Everglades City, moving northeast
at 15 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Miccosukee Indian Reservation and Big Cypress National Preserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2619 8117 2625 8109 2626 8088 2599 8087
      2603 8105 2609 8117
TIME...MOT...LOC 1730Z 230DEG 15KT 2612 8104

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Hadi
Special weather statement, Jun 22, 1:54 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Miami FL
154 PM EDT Thu Jun 22 2023

FLZ066-067-070-071-221830-
Inland Broward County FL-Hendry FL-Inland Collier County FL-
Inland Palm Beach County FL-
154 PM EDT Thu Jun 22 2023

...Strong thunderstorms will impact portions of east central Collier,
southeastern Hendry and Broward Counties through 230 PM EDT...

At 154 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a funnel cloud along a line
extending from Miccosukee Indian Reservation to 9 miles south of
Miccosukee Service Plaza. Movement was northeast at 5 mph.

HAZARD...Funnel clouds, winds in excess of 40 mph, and pea size
         hail.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Miccosukee Indian Reservation, Big Cypress Seminole Reservation,
Miccosukee Service Plaza, Big Cypress National Preserve and West
Broward Rec. Area On Alligator Alley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2599 8067 2599 8087 2602 8100 2638 8101
      2639 8088 2633 8088 2633 8069
TIME...MOT...LOC 1754Z 226DEG 4KT 2620 8089 2603 8088

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Hadi
Special weather statement, Jun 22, 2:06 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Miami FL
206 PM EDT Thu Jun 22 2023

FLZ063-066-221845-
Hendry FL-Glades FL-
206 PM EDT Thu Jun 22 2023

...Strong thunderstorms will impact portions of Glades County through
245 PM EDT...

At 206 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from near Muse to 6 miles
southwest of Moore Haven. Movement was northeast at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Moore Haven, Lakeport, Palmdale, Ortona, Muse and Lake Hicpochee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2703 8100 2696 8098 2695 8100 2689 8100
      2688 8096 2681 8094 2677 8098 2677 8133
      2678 8144 2677 8157 2703 8156 2703 8127
      2704 8127
TIME...MOT...LOC 1806Z 241DEG 21KT 2680 8156 2676 8115

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Hadi
Special weather statement, Jun 22, 2:33 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Miami FL
233 PM EDT Thu Jun 22 2023

FLZ063-221915-
Glades FL-
233 PM EDT Thu Jun 22 2023

...A strong thunderstorm will impact portions of northeastern Glades
County through 315 PM EDT...

At 232 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a landspout near Brighton
Seminole Reservation, or 7 miles east of Lakeport, moving north at 15
mph.

HAZARD...Landspouts, wind gusts up to 50 mph, and penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Buckhead Ridge, Brighton Seminole Reservation and Indian Prairie
Canal Mouth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2721 8094 2720 8094 2719 8091 2718 8091
      2717 8090 2717 8088 2715 8087 2714 8087
      2720 8083 2718 8080 2716 8080 2697 8093
      2702 8112 2721 8111
TIME...MOT...LOC 1832Z 200DEG 13KT 2701 8102

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Hadi

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 8:23 PM EDTSpecial Weather StatementMFLPalm Beach37 min
Jun 21, 8:55 PM EDTSpecial Weather StatementMFLCollier50 min
Jun 21, 11:10 PM EDTSpecial Weather StatementMFLCollier35 min
Jun 22, 7:14 AM EDTSpecial Marine WarningMFL61 min
Jun 22, 9:37 AM EDTSpecial Marine WarningMFL53 min
Jun 22, 10:13 AM EDTSpecial Weather StatementMFLMonroe32 min
Jun 22, 11:43 AM EDTSpecial Weather StatementMFLCollier32 min
Jun 22, 12:11 PM EDTSpecial Weather StatementMFLCollier49 min
Jun 22, 12:55 PM EDTSpecial Weather StatementMFLCollier35 min
Jun 22, 1:00 PM EDTSpecial Weather StatementMFLBroward30 min
Jun 22, 1:18 PM EDTSpecial Weather StatementMFLHendry27 min
Jun 22, 1:24 PM EDTSpecial Weather StatementMFLCollier36 min
Jun 22, 1:30 PM EDTSpecial Weather StatementMFLCollier30 min
Jun 22, 1:54 PM EDTSpecial Weather StatementMFLBroward36 min
Jun 22, 2:06 PM EDTSpecial Weather StatementMFLGlades39 min
Jun 22, 2:27 PM EDTSpecial Marine WarningMFL33 min
Jun 22, 2:33 PM EDTSpecial Weather StatementMFLGlades42 min
Jun 22, 3:16 PM EDTSpecial Weather StatementMFLOkeechobee14 min

Nearby

Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.